MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE? ES; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number H74939135302010
Medical Device Problem Codes Material Rupture (1546); Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional event and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the balloon ruptured and detached.A coyote es balloon was selected for use.During the procedure, the balloon ruptured and detached from the catheter.
 
Event or Problem Description
It was reported that the balloon ruptured and detached.A coyote es balloon was selected for use.During the procedure, the balloon ruptured and detached from the catheter.It was further reported that the balloon was removed together with the catheter.The procedure was continued with another balloon catheter.There were no patient complications as a result of the event.
 
Event or Problem Description
It was reported that the balloon ruptured and detached.A coyote es balloon was selected for use.During the procedure, the balloon ruptured and detached from the catheter.Additional event and patient details were not provided to bsc.We completed a good faith effort to obtain the information, but it was unable to be obtained.If additional details become available, a supplemental report will be submitted.It was further reported that the balloon was removed together with the catheter.The procedure was continued with another balloon catheter.There were no patient complications as a result of the event.
 
Additional Manufacturer Narrative
Device eval by mfr: the device was returned, and analysis completed.The outer shaft, inner shaft, balloon and tip were visually and microscopically examined.Visual examination revealed that the inflation lumen is separated 25.3cm from the tip while the guidewire lumen is separated 27.3cm from the tip.Microscopic examination revealed that the guidewire lumen and inflation lumen is torn 21cm from the tip to the exit notch.Inspection of the remainder of the device presented no other damage or irregularities.

Brand Name
COYOTE? ES
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key22939018
Report Number2124215-2025-60656
Device Sequence Number13231364
Product Code LIT
UDI-Device Identifier08714729767237
UDI-Public(01)08714729767237(17)270212(10)33411404
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH74939135302010
Device Catalogue NumberH74939135302010
Device Lot Number0033411404
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/01/2025
10/22/2025
Initial Report FDA Received Date09/02/2025
Supplement Report FDA Received Date09/25/2025
10/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown